# SDR SWAA2019082736289

- Difficulty date: July 23, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 40,892 hours, 24,383 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A100041
- Part serial: IC1112
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER BOX RIB 4, INBOARD FACE 2ND STIFFENER FROM  FORWARD TO AFT LOWER EDGE AREA CRACKED.   REPAIRED RIB 4 PER EA.
